# SDR SWAA091685

- Difficulty date: March 11, 2009
- Submitted: March 13, 2009
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 76,390 hours, 41,381 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND SKIN CRACKED AT BS 500D, STR 12L.  REPAIRED SKIN PER ER.
